RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 7, Pages 217–227 (Mi fpm1279)  

A cohomological characteristic for the length and width of a partially ordered set

A. G. Sukhonos

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: Grothendieck topologies on a poset preset by one set and corresponding sheaf cohomologies are analyzed. The relation between the given cohomologies and the length of a poset is identified. For this purpose, Grothendieck topologies are defined on the set of the chains and antichains of the given poset; the corresponding theories of sheaf cohomologies are formed and with the help of those the poset is analyzed.

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 169:5, 705–712

Bibliographic databases:

Document Type: Article
UDC: 512.667+512.667.5+512.562

Citation: A. G. Sukhonos, “A cohomological characteristic for the length and width of a partially ordered set”, Fundam. Prikl. Mat., 15:7 (2009), 217–227; J. Math. Sci., 169:5 (2010), 705–712

Citation in format AMSBIB
\Bibitem{Suk09}
\by A.~G.~Sukhonos
\paper A~cohomological characteristic for the length and width of a~partially ordered set
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 7
\pages 217--227
\mathnet{http://mi.mathnet.ru/fpm1279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745011}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 169
\issue 5
\pages 705--712
\crossref{https://doi.org/10.1007/s10958-010-0071-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956059374}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1279
  • http://mi.mathnet.ru/eng/fpm/v15/i7/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:111
    Full text:32
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019